edoc

Validating multiple structural change models - a case study

Zeileis, Achim and Kleiber, Christian. (2005) Validating multiple structural change models - a case study. Journal of applied econometrics, Vol. 20. S. 685-690.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252906

Downloads: Statistics Overview

Abstract

In a recent article, Bai and Perron (2003, Journal of Applied Econometrics) present a comprehensive discussion of computational aspects of multiple structural change models along with several empirical examples. Here, we report on the results of a replication study using the R statistical software package. We are able to verify most of their findings; however, some confidence intervals associated with breakpoints cannot be reproduced. These confidence intervals require computation of the quantiles of a nonstandard distribution, the distribution of the argmax functional of a certain stochastic process. Interestingly, the difficulties appear to be due to numerical problems in GAUSS, the software package used by Bai and Perron.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Ökonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Wiley
ISSN:0883-7252
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:31
Deposited On:22 Mar 2012 14:17

Repository Staff Only: item control page